Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 202, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2007, 6:05 PM EDT for Murray County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2007, 6:05 PM EDT (22:05 UTC)
- Expired
- Jun 14, 2007, 6:28 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Murray County, GA
The radar
The Northeast Alabama radar (KHTX), 123 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 142205 SVRFFC GAC213-142300- /O.NEW.KFFC.SV.W.0202.070614T2205Z-070614T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 605 PM EDT THU JUN 14 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MURRAY COUNTY IN NORTHWEST GEORGIA * UNTIL 700 PM EDT * AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR GREGORY...MOVING SOUTH AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CRANDALL...CHATSWORTH...FORT MOUNTAIN STATE PARK AND RAMHURST. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LAT...LON 3499 8466 3498 8480 3462 8493 3459 8466 $$
1 follow-up statement
000 WWUS52 KFFC 142228 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 627 PM EDT THU JUN 14 2007 GAC213-142237- /O.CAN.KFFC.SV.W.0202.000000T0000Z-070614T2300Z/ MURRAY GA- 627 PM EDT THU JUN 14 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MURRAY COUNTY IS CANCELLED... THE THUNDERSTORM NEAR CRANDALL HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM. IF YOU OBSERVED WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING... WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3499 8466 3498 8480 3462 8493 3459 8466 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:51 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 14, 3:51 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 351 PM EDT THU JUN 14 2007 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... THE SHORT TERM FOCUS CONTINUES TO BE THE UPPER LOW OFF THE MID- ATLANTIC COAST. GFS/NAM AND SATELLITE DEPICT AT LEAST TWO MORE SIGNIFICANT SHORT WAVES TO ROTATE THROUGH THE AREA...ONE THIS EVENING AND ANOTHER OVERNIGHT AND INTO FRI. THE FIRST SHORT WAVE IS ALREADY RESULTING IN CONSIDERABLE CONVECTION...LARGELY OROGRAPHICALLY INDUCED...HOWEVER. I EXPECT THIS ACTIVITY TO SPREAD FURTHER SOUTHWEST AS THE EVENING PROGRESSES...ALONG WITH THE SHORT WAVE. DEWPOINTS...58 TO 63...ARE STILL SOMEWHAT MARGINAL...HOWEVER...FOR WIDESPREAD SEVERE...BUT THE AIR MASS IS CERTAINLY MORE UNSTABLE AND MOIST THAN WAS OBSERVED YESTERDAY. ONE OF THE KEY FACTORS CONTINUES TO BE THE VERY COLD AIR ALOFT FOR MID-JUNE...WITH 500MB TEMPS STILL IN THE -12C TO -14C RANGE AGAIN TODAY. WILL CONTINUE WITH HIGH CHANCE POPS FOR THE EVENING HOURS AND MENTION POSSIBLY SEVERE IN THE NORTH WITH FREQUENT LIGHTNING...WHICH IS ALWAYS A PROBLEM AT THIS TIME OF YEAR WITH THIS ACTIVITY. AS WAS THE CASE LAST NIGHT...CANNOT RULE OUT AT LEAST SOME ACTIVITY CONTINUING OVERNIGHT...GIVEN THE PRESENCE OF A STRONG SHORT WAVE MOVING INTO THE AREA. THUS...WILL CARRY LOW CHANCE POPS OVERNIGHT MOST AREAS. FOR FRI...THE SITUATION IS A LITTLE UNCLEAR. GFS SHOWS THE LAST SIGNIFICANT SHORT WAVE MOVING INTO CENTRAL GA EARLY IN THE DAY FRIDAY. THUS...NORTHERN GA MAY SEE LESS ACTIVITY FRI THAN EARLIER EXPECTED...WITH THE BEST FOCUS FOR SHRA/TSRA FRI FURTHER SOUTH...MAINLY SOUTH OF A LGC-AGS LINE. ALL ALONG...FRI HAS NOT APPEARED AS SIGNIFICANT FOR SHRA/TSRA ACTIVITY AS TODAY AND TONIGHT...SO WILL JUST CONTINUE WITH SLIGHT CHANCE TO LOW CHANCE POPS FOR FRI...MAINLY IN THE SOUTH. MAV/MET MOS TEMPS APPEAR REASONABLE. MAV MOS HAS BEEN A LITTLE TOO COOL AT NIGHT AND A LITTLE TOO WARM IN THE DAYTIME. HAVE FAVORED MET MOS FOR MINS IN THE SHORT TERM...WITH MAV MOS FOR MAXES...WITH THE USUAL BIAS ADJUSTMENTS FOR RMG. .LONG TERM /SATURDAY THROUGH THURSDAY/... THE UPPER LOW OFF THE MID-ATLANTIC COAST...WHICH HAS PLAGUED THE AREA ALL WEEK...WILL FINALLY LIFT OUT...AND RATHER RAPIDLY...SATURDAY. AN UPPER RIDGE WILL BUILD EAST FROM THE MIDSOUTH AS A CUTOFF LOW MEANDERS ABOUT OVER N/CENTRAL TX. RAPID WARMING ALOFT FROM -12C AT 500MB EARLY SAT TO -5 TO -6C BY SUN...WILL RESULT IN CONSIDERABLE STABILIZATION OF THE ATMOSPHERE OVER THE WEEKEND. THUS...AS PREVIOUS FORECASTER...HAVE LEFT POPS OUT OF THE WEEKEND FORECAST FOR NOW. THE ONLY EXCEPTION IS THE SOUTHEAST CORNER OF THE CWA...WHERE I WILL KEEP A LOW CHANCE POP FOR SAT GIVEN THE NEARNESS OF THE LAST SHORT WAVE...MOISTURE...AND INSTABILITY REMAINING IN THAT AREA. WILL NOT CARRY ANY POPS FOR SUN-MON AT THIS TIME AS THE UPPER RIDGE AND WARM AIR ALOFT REMAINS OVER THE AREA. THE EXTENDED FORECAST FOR TUE-THU BECOMES INCREASINGLY PROBLEMATIC. THE GFS HAS...AS EXPECTED...SLOWED THE MOVEMENT OF THE SOUTH CENTRAL U.S CUTOFF LOW...LEAVING IT IN THAT AREA UNTIL MIDWEEK. THE GFS STILL SHOWS THIS SYSTEM BECOMING ABSORBED INTO THE MEAN FLOW AND PROGRESSING EASTWARD TOWARD THE END OF THE WEEK. HOWEVER...THE CURRENT FORECAST RESULTS IN SLIGHT LOWERING OF THE POPS FOR THE TUE-WED PERIOD FROM PREVIOUS FORECASTS. DID NOT MAKE ANY DRASTIC CHANGES AT THIS TIME. TEMPERATURES WILL WARM BACK UP TO NORMAL OR EVEN SLIGHTLY ABOVE NORMAL LEVELS OVER THE WEEKEND AND EARLY NEXT WEEK AS TEMPS WARM ALOFT AND HIGH PRESSURE ALOFT BUILDS OVER THE AREA. 12Z MEX WARMER THAN 00Z MEX GIVEN CHANGES IN POP/CLOUD COVER NOTED ABOVE FOR TUE-THU. WARMED MAXES A FEW DEGREES MOST AREAS FOR THE PERIOD FROM PREVIOUS FORECAST. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 83 62 89 67 / 50 30 10 10 5 ATLANTA 65 85 65 89 69 / 50 30 10 10 5 BLAIRSVILLE 61 80 56 80 59 / 50 30 10 10 5 CARTERSVILLE 64 86 61 89 62 / 50 30 5 10 5 COLUMBUS 66 87 68 93 71 / 30 40 5 10 5 GAINESVILLE 64 85 63 88 66 / 50 30 10 10 5 MACON 64 88 63 92 69 / 30 40 10 10 5 ROME 64 88 62 91 64 / 50 30 5 5 5 PEACHTREE CITY 62 85 61 89 63 / 50 30 10 10 5 VIDALIA 66 85 65 90 72 / 30 40 20 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19/23/49
Hazardous weather outlook, Jun 14, 10:55 AM EDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1055 AM EDT THU JUN 14 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1055 AM EDT THU JUN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WITH ISOLATED SEVERE STORMS EXPECTED THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM REMAINS SITUATED ALONG THE ATLANTIC COAST. A LARGE BUT WEAK AREA OF HIGH PRESSURE AT THE SURFACE COVERS MUCH OF THE EASTERN PART OF THE COUNTRY. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING...HAIL AND GUSTY WINDS. ALTHOUGH THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA...THE MOST LIKELY AREA FOR SEVERE ACTIVITY WILL BE GENERALLY ALONG AND SOUTH OF A LA GRANGE...TO GRIFFIN...TO ATHENS LINE. .DISCUSSION... A SERIES OF WEAK SHORTWAVES ROTATING THROUGH THE UPPER LEVEL TROUGH CENTERED NEAR THE ATLANTIC COAST...SHOULD PROVIDE ENOUGH LIFT FOR SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. DAYTIME HEATING WILL ALLOW CAPES TO APPROACH 2000...AND LIFTED INDICES WILL BE AROUND MINUS 2 TO MINUS 4. THIS MAY CAUSE SOME STORMS TO BE SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION THIS AFTERNOON.
In the hours before
Special weather statement, Jun 14, 5:02 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 502 PM EDT THU JUN 14 2007 GAZ004-142130- 502 PM EDT THU JUN 14 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT LIGHTNING IN WHITFIELD COUNTY UNTIL 530 PM EDT... ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WHITFIELD COUNTY UNTIL 530 PM EDT... AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DALTON...MOVING SOUTHEAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS WHITFIELD COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROCKY FACE...DALTON AND TILTON. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 14, 5:11 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 511 PM EDT THU JUN 14 2007 GAZ052-066-142145- 511 PM EDT THU JUN 14 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN NORTHERN TROUP AND EASTERN HEARD COUNTIES UNTIL 545 PM EDT... AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER COOKSVILLE...MOVING SOUTH AT 10 MPH. PEA-SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. CORINTH WILL ALSO BE AFFECTED. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 14, 5:20 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 520 PM EDT THU JUN 14 2007 GAZ044-053-142200- 520 PM EDT THU JUN 14 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN NORTHERN COWETA AND SOUTHERN FULTON COUNTIES UNTIL 600 PM EDT... AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PALMETTO...MOVING SOUTHWEST AT 10 MPH. THIS ANOTHER THUNDERSTORM WAS DEVELOPING BETWEEN FAIRBURN AND ADAMSVILLE...MOVING SOUTHWEST AT 10 MPH. THESE STORMS WILL AFFECT PALMETTO...ROSCOE...AND MADRAS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 14, 5:32 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 532 PM EDT THU JUN 14 2007 GAZ002-004-142215- 532 PM EDT THU JUN 14 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND EXCESSIVE LIGHTNING IN WALKER AND WHITFIELD COUNTIES UNTIL 615 PM EDT... AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM COHUTTA TO 6 MILES SOUTH OF CEDAR GROVE...MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WALKER AND WHITFIELD COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE VILLNOW...ROCKY FACE... NAOMI...VARNELL...LINWOOD...LA FAYETTE...COHUTTA...NOBLE...CEDAR GROVE...ROCK SPRING AND DAVIS CROSSROADS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 14, 5:56 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 556 PM EDT THU JUN 14 2007 GAZ005-142245- 556 PM EDT THU JUN 14 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND EXCESSIVE LIGHTNING IN MURRAY COUNTY UNTIL 645 PM EDT... AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TENNGA MOVING SOUTH AT 30 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS MURRAY COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TENNGA...GREGORY...CISCO AND CRANDALL. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 14, 5:59 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 559 PM EDT THU JUN 14 2007 GAZ066-142245- 559 PM EDT THU JUN 14 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN TROUP COUNTY UNTIL 645 PM EDT... AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LA GRANGE...MOVING SOUTH AT 20 MPH. THIS STORM WILL AFFECT LA GRANGE...WEST POINT LAKE...AND SOUTHERN PORTIONS OF TROUP COUNTY. PEA-SIZED HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. BOATERS ON WEST POINT LAKE SHOULD SEEK SHELTER IMMEDIATELY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Union | 35 min |
| Jun 14, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.